Alert archive / Vermont / Wind Advisories in 2009
Wind Advisory 1, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Feb 26, 2009, 2:53 PM EST for 4 counties in New York; 5 counties in Vermont. It took effect at Feb 27, 2009, 4:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2009, 2:53 PM EST (19:53 UTC)
- In effect from
- Feb 27, 2009, 4:00 AM EST
- Expired
- Feb 27, 2009, 2:40 PM EST
- In force
- 11 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBTV 261953 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 253 PM EST THU FEB 26 2009 ...VERY WINDY CONDITIONS WILL DEVELOP ON FRIDAY... .A DEVELOPING AREA OF LOW PRESSURE ACROSS THE CENTRAL PLAINS WILL TRACK INTO THE GREAT LAKES REGION TONIGHT...THEN INTO SOUTHERN CANADA ON FRIDAY. THIS COMBINED WITH DEPARTING HIGH PRESSURE LOCATED OVER EASTERN CANADA WILL PRODUCE VERY WINDY CONDITIONS ACROSS THE CHAMPLAIN VALLEY...WESTERN SLOPES OF THE GREEN MOUNTAINS...AND NORTHERN NEW YORK BY FRIDAY MORNING. THE STRONGEST WINDS WILL BE LOCATED ACROSS THE EXPOSED HIGHER TERRAIN OF THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK...WESTERN SLOPES OF THE GREEN MOUNTAINS IN VERMONT...AND ACROSS PORTIONS OF THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY DAYBREAK ON FRIDAY AND CONTINUE INTO FRIDAY AFTERNOON. THESE WINDS WILL DECREASE ONCE THE RAIN STARTS ASSOCIATED WITH THE COLD FRONT...WHICH IS EXPECTED TO MOVE ACROSS THE NORTH COUNTRY LATE FRIDAY AFTERNOON. NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-271100- /O.NEW.KBTV.WI.Y.0001.090227T0900Z-090228T0000Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 253 PM EST THU FEB 26 2009 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY FOR WIND GUSTS TO 50 MPH...FOR NORTHERN NEW YORK...THE CHAMPLAIN VALLEY...AND WESTERN SLOPES IN THE GREEN MOUNTAINS...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY DAYBREAK ON FRIDAY AND CONTINUE INTO FRIDAY AFTERNOON. THE STRONGEST WINDS WILL BE LOCATED ACROSS THE EXPOSED HIGHER TERRAIN OF THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK...WESTERN SLOPES OF THE GREEN MOUNTAINS IN VERMONT...AND ACROSS PORTIONS OF THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS. THESE WINDS WILL DIMINISH WHEN THE RAIN ARRIVES LATE FRIDAY AFTERNOON. A WIND ADVISORY MEANS THAT WIND GUSTS TO 50 MPH WILL BE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
2 follow-up statements
000 WWUS71 KBTV 270801 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 301 AM EST FRI FEB 27 2009 ...VERY WINDY CONDITIONS WILL DEVELOP TODAY... .LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL MOVE INTO SOUTHERN CANADA TODAY. THIS COMBINED WITH DEPARTING HIGH PRESSURE LOCATED EAST OF NEW ENGLAND WILL PRODUCE VERY WINDY CONDITIONS ACROSS THE CHAMPLAIN VALLEY...WESTERN SLOPES OF THE GREEN MOUNTAINS...AND NORTHERN NEW YORK TODAY. NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-272115- /O.CON.KBTV.WI.Y.0001.090227T0900Z-090228T0000Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 301 AM EST FRI FEB 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY FOR WIND GUSTS TO 50 MPH...FOR NORTHERN NEW YORK...THE CHAMPLAIN VALLEY...AND WESTERN SLOPES IN THE GREEN MOUNTAINS... UNTIL 7 PM EST THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP EARLY TODAY AND CONTINUE INTO THE AFTERNOON. THE STRONGEST WINDS WILL BE LOCATED ACROSS THE EXPOSED HIGHER TERRAIN OF THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK...WESTERN SLOPES OF THE GREEN MOUNTAINS IN VERMONT...AND ACROSS PORTIONS OF THE CHAMPLAIN AND SAINT LAWRENCE VALLEYS. THESE WINDS WILL DIMINISH WHEN RAIN ARRIVES LATER THIS AFTERNOON. A WIND ADVISORY MEANS THAT WIND GUSTS TO 50 MPH WILL BE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS71 KBTV 271940 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 240 PM EST FRI FEB 27 2009 ...THE THREAT FOR STRONG WINDS HAVE DECREASED... .THE THREAT FOR STRONG WINDS HAVE DECREASED ACROSS NORTHERN NEW YORK AND THE CHAMPLAIN VALLEY THIS AFTERNOON...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-272045- /O.CAN.KBTV.WI.Y.0001.000000T0000Z-090228T0000Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 240 PM EST FRI FEB 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY. THE THREAT FOR STRONG WINDS HAVE DECREASED...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THROUGH THE REST OF THIS AFTERNOON...BEFORE SHIFTING TO THE NORTHWEST THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:18 PM EST, 35 minutes earlier.
Area forecast discussion, Feb 26, 2:18 PM EST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 218 PM EST THU FEB 26 2009 .SYNOPSIS... A WEAK FRONTAL SYSTEM WILL MOVE ACROSS THE NORTH COUNTRY TODAY...ACCOMPANIED BY A FEW SNOW SHOWERS THIS MORNING. LOW PRESSURE WILL MOVE FROM THE GREAT LAKES TONIGHT INTO THE SAINT LAWRENCE VALLEY ON FRIDAY. RAIN SHOWERS AND BREEZY CONDITIONS CAN BE EXPECTED ON FRIDAY. TEMPERATURES WILL BE ABOVE NORMAL TODAY THROUGH FRIDAY...THEN RETURN TO MORE SEASONAL LEVELS OVER THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1001 AM EST THURSDAY...UPDATED ZNS TO REMOVE OR REDUCE POPS ACRS OUR ENTIRE CWA FOR TODAY. CRNT RADAR SHOWS BAND OF LIGHT SNOW WHICH PRODUCED A TRACE TO 2 ACRS NNY AND UP TO AN INCH ACRS CENTRAL/NORTHERN VT THIS MORNING IS MOVING EAST OF FA ATTM. OTHERWISE...SATL SHOWS PLENTY OF CLOUDS UPSTREAM...BUT A FEW BREAKS MAY DEVELOP ACRS NNY/CPV LATE TODAY...DUE TO SW DOWNSLOPE FLW. FINALLY...SOUTH TO SOUTHWEST SFC WINDS WL INCREASE...ESPECIALLY ACRS THE CPV. THIS IS ALL COVERED VERY WELL IN CRNT FCST AND NO OTHER UPDATE IS NEEDED. PREVIOUS DISCUSSION BELOW... LATEST RADAR AND SFC OBS INDICATE NUMEROUS SNOW SHWRS ACRS NRN NY ATTM...MOVING INTO WRN VT. THIS PCPN IN ADVANCE OF MID LVL SHRTWV AND SFC WARM/OCCLD FRONT. BEST DYNAMICS AND GREATEST MSTR WITH THESE FEATURES WILL BE THRU 15Z...AFTER WHICH TIME THE SHRTWV DEPARTS AND THE WEAKENING FRONT GRADUALLY DISSIPATES OVER THE RGN THIS PM...WITH PCPN CHANCES DECREASING. TEMP PROFILES INDICATE PTYPE SNOW EARLY TDY...BUT ENOUGH WARMING...ESPECIALLY IN THE VLYS...FOR A CHANGE TO RAIN BEFORE ANY SHWRS END. ANY SNOW ACCUM THIS MORNING EXPECTED TO BE LIGHT (AN INCH OR LESS OVER HIR TRRN). EXPECT SOME PARTIAL CLRNG THIS PM...AND THE DCRG CLDS COUPLED WITH S-SW FLOW AND ASSOCD WAA WILL ALLOW TEMPS TO CLIMB INTO THE UPPER 30S AND LOWER 40S. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 417 AM EST THURSDAY...LOW PRESSURE EXPECTED TO TRACK FROM THE OH VLY INTO THE ERN GRTLKS RGN TONIGHT AND THEN UP THRU THE ST LWR VLY DURING FRIDAY. TIGHT PRESSURE GRADIENT DEVELOPS ACRS FA...WITH STG LLVL WAA CONTINUING. BASED ON WINDS AND INCR CLDS FROM WEST TO EAST...NOT EXPECTING TEMPS TO FALL OFF ALL THAT MUCH IN THE CHMPLN AND ST LWR VLYS...WITH LOWS MAINLY IN THE 30S. COLDER EAST OF THE GREENS DUE SOME CLRNG AND DECOUPLING WINDS ALONG WITH DEEP SNOW PACK. BEST MSTR/LIFT WILL RMN WEST OF FA THRU 12Z FRIDAY...SO ONLY SCHC/CHC POPS WRN ZONES. ON FRIDAY...WITH SFC LOW TRACKING TO OUR WEST AND NORTH...ENTIRE FA WILL BE IN WARM SECTOR...WITH CDFNT ARRIVING IN NRN NY MID-LATE PM...BUT NOT IN VT TILL FRIDAY EVENING. EXPECT MAX TEMPS WELL INTO 40S...NEARING 50 IN SOME AREAS. EXPECT A PERIOD OF RAIN ASSOCD WITH THE FRONT ON FRI INTO FRI EVENING...WITH THE RAIN CHANGING TO SNOW SHOWERS BEFORE ENDING FRI NITE. WILL HAVE TO WATCH FOR STG WIND POTENTIAL DUE H8 JET OF 60 KTS...BUT LIMITED MIXING POTENTIAL INDICATED ATTM. WITH GOOD SFC CONVERGENCE COUPLED WITH STG DYNAMICS AND DEEP LIFT/MSTR (PWS AROUND .75)...EXPECT SEVERAL HRS OF MODERATE RAIN ASSOCD WITH FROPA. RAINFALL AMOUNTS EXPECTED TO RANGE FROM .25 TO .75 INCHES. THE RAIN COMBINED WITH THE MILD TEMPS WILL RESULT IN ACCELERATED SNOWMELT...ALTHO NO MAJOR HYDRO PROBLEMS EXPECTED ATTM. SNOWFALL AT THE END OF THE EVENT WILL BE LIMITED DUE TO DRY AIR QUICKLY BUILDING INTO THE REGION AS SFC WAVE LIFTS INTO ERN CANADA. COLDER AND DRY WX FOR SATURDAY AS HIGH PRESSURE BUILDS IN FROM NORTH OF THE GRTLS. H8 TEMPS SATURDAY EXPECTED TO RANGE FROM -6C SOUTH TO -12C NORTH...SUPPORTING MAX TEMPS MOSTLY IN THE 20S WITH SOME 30S SOUTH. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 218 PM EST THURSDAY...THE LOW PRESSURE SYSTEM WHICH WAS SUPPOSED TO MOVE UP THE COAST AND AFFECT THE NORTH COUNTRY SUN/SUN NGT AS TRENDED FURTHER OUT TO SEA BASED ON CURRENT MODEL RUNS. THIS WILL SIGNIFICANTLY CUT BACK ON PRECIP EXPECTED FOR THE CWA. WILL CUT BACK FOR NOW TO CHANCE POPS FOR -SW FOR CVLY/VT AND THEN TO SL CHANCE INTO THE ST LAW VALLEY. SOME AREAS ACROSS SC VT MAY SEE LGT ACCUM...BUT WILL BE LIMITED. BY SUN NGT INTO EARLY MON MORN...CLD COVER/PRECIP SHIELD MOVES E OF THE CWA AS SFC RIDGE BUILDS DOWN FORM CANADA. WILL CONTINUE MENTION SOME LINGERING --SW FOR NE VT ON MON MORN. UPPER LOW DOES GET CUT OFF TOWARDS THE END OF THE WEEK OVER THE CANADIAN MARITIMES AND MAY PINWHEEL DOWN CLDS/LGT -SW FOR PORTIONS OF THE CWA. OTHERWISE CWA WILL SEE GD STRETCH OF WX W/ SFC RIDGE OVERHD. W/ SFC FLOW MAINLY NNE DURING THIS TIME AND LACK OF CLD COVER...EXPECTING DAYTIME HIGHS /OVERNGT LOWS TO BE BLW NORMAL. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... THROUGH 18Z FRIDAY...MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES THRU 10Z FRIDAY...W/ SOME MVFR FG AT SLK/MPV POSSIBLE WHICH MAY BRING VSBY DOWN TO 4-5SM AT TIMES. AFT 10Z FRI AS SFC FRNT APPROACHES THE REGION...COND WILL DROP FROM VFR TO IFR RIGHT THRU 18Z FRI. RAIN AND FG WILL BRING VSBY DOWN TO 3-5SM AND SOME SPOTS NEAR 1SM AT TIMES. CEILINGS WILL ALSO DROP W/ FRONT APPROACH AND RANGE FROM BKN015-BKN030 W/ SOME SCT CLDS BLW 010. MAIN ISSUE WILL BE STRONG WINDS AFT 12Z FRI. LGT/VAR OVERNGT WILL INCR AND BECM SSW 10-20KTS AROUND 12Z FRI THEN INCR TO 15 TO 30KTS BY 18Z FRI. WITH STRONG MID LEVEL JET MVG OVER AREA IN ASSOCIATION W/ FRNT...WIND SHEAR POSSBLE AFT 14Z UP TO 50-55KTS. 18Z FRIDAY THROUGH 12Z SATURDAY...MVFR/IFR RAIN/SNOW 12Z SATURDAY THROUGH 12Z SUNDAY...VFR 12Z SUNDAY THROUGH 12Z TUESDAY...MVFR/IFR SNOW POSSIBLE && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS NEAR TERM...RJS/TABER SHORT TERM...RJS LONG TERM...JN AVIATION...JN/NEILES
Hazardous weather outlook, Feb 26, 3:38 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 338 AM EST THU FEB 26 2009 NYZ026>031-034-035-087-VTZ001>012-016>019-270845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 338 AM EST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD RAIN AND SOME SNOWMELT IS EXPECTED FRIDAY AND FRIDAY NIGHT AS A LOW PRESSURE SYSTEM CROSSES THE AREA. AT THIS TIME...NO FLOODING IS EXPECTED BUT THIS POTENTIAL WILL BE MONITORED. LOTS OF MODEL DISCREPANCIES WITH SYSTEM TO AFFECT THE REGION THIS WEEKEND. ANOTHER LOW PRESSURE SYSTEM WILL TRACK FROM THE CAROLINAS ALONG THE EASTERN SEABOARD AND OFF THE COAST OF CAPE COD BY SUNDAY NIGHT. THEN YET ANOTHER LOW PRESSURE SYSTEM WHICH SPLIT OFF FROM PREVIOUS LOW WILL TRACK IN THE SAME WAY UP THE EASTERN SEABOARD AND OFF THE COAST OF CAPE COD ON TUESDAY. WILL PROBABLY HAVE SOME SNOW IN SOUTHERN AND EASTERN VERMONT ASSOCIATED WITH THESE TWO AREAS OF LOW PRESSURE...BUT LOTS OF UNCERTAINTY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Vermont, 2009Wind Advisories in New York, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.